MAUDE Adverse Event Report: ARTHREX, INC. UNIVERSAL GLENOID CORRECTION REAMER; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. UNIVERSAL GLENOID CORRECTION REAMER; ORTHOPEDIC MANUAL SURG INSTR
Model Number UNIVERSAL GLENOID CORRECTION REAMER
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on (b)(6) 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.During a visual inspection no signs of damage was observed.During device functional testing a 2.8 ar-9165k guide wire was able to fit through the device without issue.
 
Event or Problem Description
It was reported that the surgeon was having trouble with the new nitinol guide pins fitting through the ar-9126rp and ar-9126rc post reamers.Replacing one of the primaries resolved the problem.

Brand Name
UNIVERSAL GLENOID CORRECTION REAMER
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19171878
Report Number1220246-2024-02291
Device Sequence Number7873843
Product Code LXH
UDI-Device Identifier00888867057616
UDI-Public00888867057616
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNIVERSAL GLENOID CORRECTION REAMER
Device Catalogue NumberAR-9126RC
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2021
Initial Report FDA Received Date04/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown